# SDR DALA2021061603291

- Difficulty date: June 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 66,335 hours, 24,491 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 1R DOOR ARMING LEVER JAMMED. CORRECTIVE ACTION: FOUND LANYARD PARTIALLY PULLED OUT. RESET, OPS CKS GOOD. (7601852)
